# SDR 08FDEA02288

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504633
- Condition: Corroded
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT NR 2 INBOARD SIDE OF SKIN AT APPROX PPS 200.50 HAS EXFOLIATED CORROSION (APPEARS TO BE TRAVELING UNDER FRAME/CORD ALSO).  REMOVED SKIN IAW SRM 51-40-02.  REMOVED CORROSION AT STA 157, ORIGINAL MATERIAL THICKNESS .090 INCH, REMAINING THICKNESS .062 INCH, OUT OF LIMITS PER SRM 54-50-01.  REMOVED AND RE-INSTALLED I/B SUPPORT FITTING AND PLATE, 3 ACCESS DOORS, 2 BULB SEALS, HEAT SHIELD, AND I/B FAIRING IAW ARM 51-40-02 TO FACILITATE SKIN REMOVAL AND INSTALLATION.  INSTALLED REPAIR SKIN IAW DWG 311N5002 AND SRM 51-40-02.  THIS IS A MAJOR REPAIR CATEGORY A, NO FOLLOW UP TRACKING REQUIRED.
